A stability result for a network of two triple junctions on the plane

Files in This Item:
File Description SizeFormat 
TwoJunctionsRevision.pdf1.28 MBAdobe PDFDownload
Title: A stability result for a network of two triple junctions on the plane
Authors: Boutarfa, Bariza
Dassios, Ioannis K.
Permanent link: http://hdl.handle.net/10197/10651
Date: 30-Nov-2017
Online since: 2019-05-27T07:31:11Z
Abstract: In this article, we study the problem of a bounded network of two triple junctions in a planar domain with fixed angle conditions at the junctions and at the points at which the curves intersect with the boundary. We introduce the evolution problem of this type of networks, identify the steady states, and study their stability in terms of the geometry of the boundary.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: Wiley
Journal: Mathematical Methods in the Applied Sciences
Volume: 40
Issue: 17
Start page: 6076
End page: 6084
Copyright (published version): 2016 John Wiley & Sons, Ltd.
Keywords: IntersectionNetworkCurvesNodesGeometryDifferentialBoundary
DOI: 10.1002/mma.3767
Language: en
Status of Item: Peer reviewed
Appears in Collections:Electrical and Electronic Engineering Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Jun 18, 2019

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.